| Model Number |
FXS3610C |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Unspecified Infection (1930); Inadequate Osseointegration (2646)
| Date of Event |
10/14/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Please see attached summary memo.
Event or Problem Description
The doctor reported the implant was removed due to osseointegration failure within 1 year, approximately 1 month after implant placement.The bone quality was type ii.The oral hygiene around implant site was moderate.Local infection was found during the removal surgery.Bone augmentation material was not used in implant placement surgery.The patient has since recovered.